# SDR 99ZZZX3180

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 2050601051
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FATIGUE CRACKS IN WELDS DETECTED DURING MAGNETIC PARTICLE INSPECTION.  RE:  SKY CONTROLS, INC. P.O NR 3721.
